# SDR SIMA20171217003

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,765 hours, 28,300 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION UNUSUAL AMOUNT OF ELEVATOR FLUTTER/VIBRATION ALL THE WAY TO LANDING. LH (ON UPPER SKIN) ELEVATOR INNER LEADING EDGE II SECTION HAS A BENT AND A CRACK ABOUT 1/4" LONG, 1/2" WIDE AND 5/8" HEIGHT.  PERFORMED GVI OF ELEVATOR CONTROL CABLES AND PULLYS THRU ACCESS PANELS 123BL (FWD AVIONICS), AFT TAIL CONE 312AR COMPARTMENT AND FLOOR PANEL 251BF AS PER EMB 140 32-10-00. DOORS SECURED. RE-SECURED LH RECIRCULATION SYSTEM MUFFLER IAW AMM 21-24-02.  OPS CHECKED GOOD.  PERFORMED AUTO PILOT TEST IAW AMM 22-11-00. CHECKED GOOD
